MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888345603
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, while flushing the catheter, it was noted that the arterial (red) luer adapter was cracked.The catheter was discarded and a new catheter with similar model number was flushed successfully and inserted successfully in the patient.The catheter was not repaired.There was no leak and tego was not utilized.Betadine and chlorhexidine were the cleaning agents used on the device.There was no instrument used to loosen or tighten the device.There were no other patient symptoms or complications associated with the event.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g1 (mfr contact first name, last name, email, phone number), g3 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, while flushing the catheter, it was noted that the arterial (red) luer adapter was cracked.The catheter was not repaired.There was no leak and tego was not utilized.Betadine and chlorhexidine were the cleaning agents used on the device.Betadine was the cleaning agent used on the insertion site treated with prior to product placement.There was no instrument used.Instead, hand was used to loosen or tighten the device.There were no other products being utilized with the device.There was nothing unusual observed aside from the reported issue prior to flushing.There was no damage noted on the device packaging.The box and the sterile barrier that the device came in were still intact.The catheter was discarded and a new catheter with similar model number was flushed successfully and inserted successfully in the patient.There were no other patient symptoms or com plications associated with the event.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, while flushing the catheter, it was noted that the arterial (red) luer adapter was cracked.The catheter was not repaired.There was no leak and tego was not utilized.Betadine and chlorhexidine were the cleaning agents used on the device.Betadine was the cleaning agent used on the insertion site treated with prior to product placement.There was no instrument used instead hand was used used to loosen or tighten the device.There was no other products being utilized with the device.There was nothing unusual observed aside from the reported issue prior to flushing.There was no damage noted on the device packaging.The box and the sterile barrier that the device came in was still intact.The catheter was removed from the surgical trolley/sterile area and discarded, a new catheter with similar model number was flushed successfully and inserted successfully in the patient.There were no other patient symptoms or complications associated with the event.There was no patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key12605268
Report Number3009211636-2021-00287
Device Sequence Number14462717
Product Code NIE
UDI-Device Identifier10884521006768
UDI-Public10884521006768
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K020089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2024
Device Model Number8888345603
Device Catalogue Number8888345603
Device Lot Number1928700077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer01/31/2022
03/26/2022
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date02/17/2022
04/14/2022
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown